Alert archive / Illinois / Flash Flood Warnings in 2014

Flash Flood Warning 37, NWS Lincoln, IL

September 9, 20144 counties in Illinois

NWS Lincoln, IL issued this flash flood warning at Sep 9, 2014, 11:26 AM CDT for 4 counties in Illinois. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 9, 2014, 11:26 AM CDT (16:26 UTC)
Expired
Sep 9, 2014, 2:30 PM CDT
In force
3 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Cass County, IL, Fulton County, IL, Mason County, IL, Schuyler County, IL

The radar

The Lincoln radar (KILX), 100 km from the middle of the area, began a volume at 16:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 9, 11:45 AM CDTFLOOD2 Nne Rushville, ILTHREE INCHES OF WATER FLOWING ACROSS VERMONT ROAD NEAR ROUTE 24.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 4.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2014-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2014-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -239 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1542 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-239 m²/s²
0-3 km storm-relative helicity
-74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

345 
WGUS53 KILX 091626
FFWILX
ILC017-057-125-169-091930-
/O.NEW.KILX.FF.W.0037.140909T1626Z-140909T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1126 AM CDT TUE SEP 9 2014

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
  EXTREME SOUTHWESTERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  NORTH CENTRAL CASS COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHWESTERN MASON COUNTY IN CENTRAL ILLINOIS...

* UNTIL 230 PM CDT

* AT 1125 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. RADAR ESTIMATED BETWEEN 2 AND 3 INCHES OF RAIN FELL
  SINCE 10 AM OVER CENTRAL SCHUYLER COUNTY NORTH OF RUSHVILLE.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  RUSHVILLE...BROWNING AND LITTLETON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4026 9072 4021 9016 4003 9022 4010 9075

$$

07
1 follow-up statement
031 
WGUS73 KILX 091927
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
227 PM CDT TUE SEP 9 2014

ILC017-057-125-169-091938-
/O.EXP.KILX.FF.W.0037.000000T0000Z-140909T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MASON IL-SCHUYLER IL-CASS IL-FULTON IL-
227 PM CDT TUE SEP 9 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EXTREME
SOUTHWESTERN FULTON...EXTREME NORTH CENTRAL CASS...CENTRAL 
SCHUYLER AND SOUTHWESTERN MASON COUNTIES WILL BE ALLOWED TO 
EXPIRE AT 230 PM CDT...

A FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN SCHUYLER
COUNTY AND MUCH OF CASS COUNTY UNTIL 630 PM.

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. 
EMERGENCY MANAGEMENT AND LAW ENFORCEMENT OFFICIALS REPORTED 
THAT THE FLOODING HAS SUBSIDED ON AREA ROADWAYS.

LAT...LON 4026 9072 4021 9016 4003 9022 4010 9075

$$

MILLER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 10:54 AM CDT, 32 minutes earlier.

Area forecast discussion, Sep 9, 10:54 AM CDT, 32 minutes before
Area Forecast Discussion
NATIONAL WEATHER SERVICE LINCOLN IL
1054 AM CDT Tue Sep 9 2014

.UPDATE...
ISSUED AT 1055 AM CDT TUE SEP 9 2014

A couple updates done this morning for the MCS with widespread
showers and scattered thunderstorms moving ese across central IL
during this morning. A few storms have been strong with gusty winds,
small hail, frequent lightning and very heavy rains. Had some street
flooding in Lincoln just before 1030 am. MCS should weaken next few
hours over central IL into early afternoon while more showers and
thunderstorms develop and lift ne late this afternoon and evening
especially over west central IL including the IL river valley as
warm front along IL/MO lift ne across central IL. Highs in the
upper 70s and lower 80s this afternoon over central IL with far
southeast IL near 85F.

&&

.SHORT TERM...(Today)
ISSUED AT 307 AM CDT TUE SEP 9 2014

Clusters of thunderstorms continue to develop across eastern Iowa
and northwestern Illinois early this morning in advance of a weak
short-wave trough.  Storms are being fed by a 30-35kt 850mb jet as
noted by the DMX VWP.  Models have been struggling with the
convective evolution, with most solutions developing the storms a
bit too far west.  With the more eastward development and general
propagation to the S/SE, have increased PoPs across the western KILX
CWA into the likely category this morning.  At this point, will keep
highest PoPs confined to locations along and west of the Illinois
River, with only slight chances as far east as a Champaign to
Taylorville line.  As nocturnal jet weakens, storms will tend to
dissipate later this morning: however, re-development could occur
along outflow boundaries later today, so will maintain low chance
PoPs through the afternoon.  Due to the clouds/precip across the
W/NW, have lowered highs into the upper 70s there, with lower to
middle 80s further east and south where sunshine will be more
prevalent.

&&

.LONG TERM...(Tonight through Monday)
ISSUED AT 307 AM CDT TUE SEP 9 2014

1002mb low pressure system will develop over western Kansas
today, then will deepen to around 995mb as it tracks into northern
Michigan by Wednesday evening. Two distinct rounds of convection
appear likely across central and southeast Illinois with this
feature...the first arriving across the Illinois River Valley late
tonight and the second impacting the entire area Wednesday
afternoon and evening.

The first round of storms will develop in an increasingly
unstable/sheared environment across Kansas/Nebraska ahead of the
approaching low this afternoon.  These storms will track E/NE across
Missouri and Iowa during the evening, then into west-central and
northwest Illinois tonight.  850mb jet streak is progged to
strengthen to between 55 and 60kt overnight, supporting the
potential for damaging wind gusts with the storms.  As a result, SPC
has placed all locations along/northwest of the Illinois River
under a Slight Risk for severe overnight. In addition to the wind
threat, precipitable water values climbing to over 2 inches will
support high rainfall rates and potential flash flooding. Have
increased PoPs to 100 percent along and northwest of a Rushville
to Minonk line accordingly and later shifts may need to evaluate
the possibility of a Flash Flood Watch across this area if the
heavy rain axis does indeed set up as expected. This first round
of convection will then continue to lift E/NE across the northern
two-thirds of the KILX CWA Wednesday morning.

Second round of storms will re-develop along approaching cold front
or effective outflow boundary from morning convection by Wednesday
afternoon and evening.  Strongest low-level jet energy will
translate into the Great Lakes by Wednesday afternoon, with highest
VGP values shifting into southern Michigan/northern Indiana.  While
this area may see the most widespread threat for severe
weather(including a few tornadoes), enough low-level wind shear will
be present further W/SW into central Illinois to support robust
convection.  The main questions will be how much destabilization
will occur in the wake of the morning storms and where will the
outflow boundary be located.  Models agree that lower 70s dewpoint
air will produce CAPE values of 1500-2500J/kg Wednesday afternoon.
This coupled with 0-6km shear values of 30-40kt will be enough to
support a severe weather threat, including large hail, damaging wind
gusts, and isolated tornadoes.  Will carry categorical PoPs across
the board.

Cold front will sink southward Wednesday night, eventually clearing
the SE CWA by early Thursday morning.  Once front passes, cooler and
drier weather will settle into the area on Thursday with high
temperatures dropping into the 60s.  Trailing 500mb trough axis is
still expected to swing through the region on Friday, although 00z
Sep 9 models have continued to slow its progress, with consensus now
bringing it across Illinois Friday night.  Given strong upper
dynamics and steep lapse rates, will carry chance PoPs across the
west Friday afternoon, then slight chances everywhere Friday night.
After that, strong Canadian high pressure will dominate the weather
through early next week, leading to much below normal temperatures.
Highs this weekend will only reach the 60s, while overnight lows dip
into the 40s.

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
ISSUED AT 600 AM CDT TUE SEP 9 2014

Outside any thunderstorm during this period, VFR conditions are
expected. Cluster of storms fired to our northwest late last night
and have shifted east and southeast into the PIA and BMI areas.
Main challenge will be how much further southeast these storms will
go this morning before dissipating. The storms should begin to
dissipate after 15z but it appears they will track as far east as
CMI before that occurs. A stronger system will bring another round
of more widespread showers and storms to the area, especially west
of I-55 after 04z tonight. Surface winds will be variable in
direction in and near the storms, and then pick up from the south
later this morning and into the afternoon hours with speeds of
10 to 15 kts. Winds will back a bit into the southeast tonight with
speeds around 10 kts. Low level wind shear will be possible across
the PIA and SPI areas after 06z so will include in this set of TAFs
for those locations.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...07
SHORT TERM...BARNES
LONG TERM...BARNES
AVIATION...SMITH
Hazardous weather outlook, Sep 9, 5:17 AM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
517 AM CDT TUE SEP 9 2014

ILZ027>031-036>038-040>043-047>051-101100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
517 AM CDT TUE SEP 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE MAINLY ALONG AND NORTH OF
INTERSTATE 74 EARLY THIS MORNING BEFORE DISSIPATING BY MID TO LATE
MORNING. NO SEVERE WEATHER IS EXPECTED WITH THESE STORMS ALTHOUGH
SOME GUSTY WINDS AND HEAVY RAINFALL WILL OCCUR WITH SOME OF THE
MORE INTENSE STORMS. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL
BE POSSIBLE WITH THE STRONGEST STORMS.

WIDESPREAD THUNDERSTORMS CAN BE EXPECTED OVERNIGHT AS A STORM
SYSTEM TRACKS INTO THE MIDWEST. SOME OF THESE STORMS MAY BECOME
SEVERE WITH DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL...
MAINLY ALONG AND WEST OF THE ILLINOIS RIVER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY WITH CURRENT
INDICATIONS SUGGESTING THE GREATEST POTENTIAL FOR SEVERE STORMS
WILL BE ROUGHLY FROM 200 PM UNTIL 10 PM CDT. THE PRIMARY THREATS
WILL BE FROM DAMAGING WIND GUSTS AND POSSIBLY A TORNADO. RAINFALL
TOTALS OF 1 TO 2 INCHES MAY ALSO CAUSE SOME LOCALIZED FLOODING
ISSUES DURING THE DAY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE TONIGHT IN AREAS ALONG AND
WEST OF THE ILLINOIS RIVER.

ILZ044>046-052>057-061>063-066>068-071>073-101100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND-
SHELBY-VERMILION-
517 AM CDT TUE SEP 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE MAINLY IN AREAS WEST OF
I-57 TODAY. AT THIS TIME...NO SEVERE WEATHER IS EXPECTED.
SCATTERED THUNDERSTORMS WILL TRACK INTO THE AREA LATE
TONIGHT...MAINLY NORTH OF INTERSTATE 70...AS A STRONG STORM
SYSTEM APPROACHES THE AREA FROM THE WEST. THE MAIN SEVERE WEATHER
THREAT FROM THESE STORMS WILL BE WEST OF OUR AREA BUT HEAVY RAIN
AND GUSTY WINDS MAY ACCOMPANY SOME OF THE STRONGER STORMS

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY WITH CURRENT
INDICATIONS SUGGESTING THE GREATEST POTENTIAL FOR SEVERE STORMS
WILL BE ROUGHLY FROM 400 PM UNTIL 10 PM CDT. THE PRIMARY THREATS
WILL BE FROM DAMAGING WIND GUSTS AND POSSIBLY A TORNADO. RAINFALL
TOTALS OF 1 TO 2 INCHES MAY ALSO CAUSE SOME LOCALIZED FLOODING
ISSUES TOMORROW AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

SMITH

In the hours before

Special weather statement, Sep 9, 8:44 AM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
844 AM CDT TUE SEP 9 2014

ILZ036-037-041-091445-
FULTON-MASON-TAZEWELL-
844 AM CDT TUE SEP 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FULTON...NORTHEASTERN
MASON AND SOUTHERN TAZEWELL COUNTIES UNTIL 945 AM CDT...

AT 842 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF ST. DAVID...OR 10 MILES
SOUTHEAST OF CANTON...MOVING SOUTHEAST AT 25 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

PEOPLE IN FULTON...MASON AND TAZEWELL COUNTIES...INCLUDING THE CITIES
OF MANITO...GREEN VALLEY...SAN JOSE AND DELAVAN...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4052 8996 4044 8948 4041 8948 4032 8953
      4032 8960 4023 8960 4022 8961 4042 9002
TIME...MOT...LOC 1344Z 293DEG 21KT 4044 8991

BARKER
Local storm report, Sep 9, 8:45 AM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
845 AM CDT TUE SEP 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 AM     HEAVY RAIN       TOULON                  41.09N 89.86W
09/09/2014  M1.00 INCH       STARK              IL   TRAINED SPOTTER

            1 INCH OF RAIN IN THE PAST 15 MINUTES.

0318 AM     TSTM WND GST     TOULON                  41.09N 89.86W
09/09/2014  M43.00 MPH       STARK              IL   TRAINED SPOTTER

0348 AM     TSTM WND DMG     N CHILLICOTHE           40.92N 89.50W
09/09/2014                   PEORIA             IL   EMERGENCY MNGR

            TREE LIMBS AND POWER LINES DOWN. ONE HOUSE SLIGHTLY
            DAMAGED FROM FALLING TREE LIMB.

0348 AM     TSTM WND DMG     CHILLICOTHE             40.92N 89.50W
09/09/2014                   PEORIA             IL   BROADCAST MEDIA

            A NUMBER OF TREES DOWN. 1 TREE DAMAGED A CAR AND A
            PORTION OF A HOUSE. TIME ESTIMATED FROM RADAR.

0544 AM     HEAVY RAIN       HOPEWELL                40.98N 89.46W
09/09/2014  M1.68 INCH       MARSHALL           IL   MESONET

            1.68 INCHES OF RAIN IN THE LAST 2 HOURS. MODERATE RAIN
            NOW OCCURRING. SWOP REPORT.

0600 AM     HEAVY RAIN       ALTONA                  41.12N 90.16W
09/09/2014  M1.52 INCH       KNOX               IL   CO-OP OBSERVER

0630 AM     HEAVY RAIN       TOULON                  41.09N 89.86W
09/09/2014  M1.35 INCH       STARK              IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       LACON                   41.02N 89.41W
09/09/2014  M1.43 INCH       MARSHALL           IL   CO-OP OBSERVER

&&

JRP
Local storm report, Sep 9, 9:47 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
947 AM CDT TUE SEP 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     HEAVY RAIN       1 S MANITO              40.41N 89.78W
09/09/2014  M1.18 INCH       MASON              IL   MESONET

            SINCE 730 AM THIS MORNING

&&

JRP
Special weather statement, Sep 9, 9:55 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
955 AM CDT TUE SEP 9 2014

ILZ041-042-048-091600-
LOGAN-MASON-MENARD-
955 AM CDT TUE SEP 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MENARD...SOUTHEASTERN
MASON AND SOUTHERN LOGAN COUNTIES UNTIL 1100 AM CDT...

AT 952 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KILBOURNE...OR 13 MILES SOUTH OF HAVANA...
MOVING EAST AT 35 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  GREENVIEW...
  MIDDLETOWN...
  ELKHART...
  LINCOLN...
  CORNLAND...
  MOUNT PULASKI...

OTHER LOCATIONS AFFECTED INCLUDE...OAKFORD...ATTERBERRY...SWEETWATER
AND BROADWELL.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4018 9004 4017 8922 3991 8927 3991 8931
      3995 8948 3998 8949 3998 8957 4007 8999
      4011 9000 4010 9000 4011 9005 4010 9006
TIME...MOT...LOC 1455Z 277DEG 31KT 4012 8995
Special weather statement, Sep 9, 10:17 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1017 AM CDT TUE SEP 9 2014

ILZ042-044-051>054-091615-
CHRISTIAN-LOGAN-MACON-MOULTRIE-PIATT-SANGAMON-
1017 AM CDT TUE SEP 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR MACON...NORTHEASTERN SANGAMON...
NORTHERN CHRISTIAN...NORTHWESTERN MOULTRIE...SOUTHEASTERN LOGAN AND
SOUTHERN PIATT COUNTIES UNTIL 1115 AM CDT...

AT 1015 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KENNEY TO ILLIOPOLIS
TO RIVERTON...MOVING EAST SOUTHEAST AT 35 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  MECHANICSBURG...
  ILLIOPOLIS...
  WARRENSBURG...
  NIANTIC...
  HARRISTOWN...
  FORSYTH...

OTHER LOCATIONS AFFECTED INCLUDE...BUFFALO...CISCO...DECATUR
AIRPORT...BOODY...OAKLEY AND ELWIN.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4001 8851 3982 8871 3966 8887 3983 8950
      3993 8934 4005 8914
TIME...MOT...LOC 1517Z 283DEG 26KT 4004 8909 3990 8922
          3982 8947

07
Local storm report, Sep 9, 10:56 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1056 AM CDT TUE SEP 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     HEAVY RAIN       2 SW LATHAM             39.95N 89.19W
09/09/2014  M0.84 INCH       LOGAN              IL   MESONET

            FELL IN PAST 20 MINUTES

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 2:43 AM CDTSpecial Weather StatementILXStark62 min
Sep 9, 2:45 AM CDTSpecial Weather StatementILXStark60 min
Sep 9, 3:38 AM CDTSpecial Weather StatementILXMarshall, Woodford52 min
Sep 9, 5:15 AM CDTAreal Flood AdvisoryILXKnox, Marshall, Peoria, Stark4 hr
Sep 9, 6:32 AM CDTSpecial Weather StatementILXMason58 min
Sep 9, 7:07 AM CDTAreal Flood AdvisoryILXMcLean4 hr
Sep 9, 8:44 AM CDTSpecial Weather StatementILXMason61 min
Sep 9, 9:14 AM CDTSevere Thunderstorm WarningILXCass, Mason, Schuyler46 min
Sep 9, 9:25 AM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott32 min
Sep 9, 9:55 AM CDTSpecial Weather StatementILXLogan65 min
Sep 9, 10:17 AM CDTSpecial Weather StatementILXMacon, Piatt58 min
Sep 9, 10:30 AM CDTAreal Flood AdvisoryILXLogan3 hr
Sep 9, 11:08 AM CDTAreal Flood AdvisoryILXCass, Fulton, Mason, Schuyler3 hr
Sep 9, 12:43 PM CDTFlash Flood WarningILXCass, Morgan, Schuyler6 hr
Sep 9, 1:48 PM CDTFlash Flood WatchILXCass, Champaign, Christian, Coles, DeWitt, Douglas and 21 more30 hr
Sep 9, 2:18 PM CDTFlash Flood WarningILXMorgan, Sangamon4 hr

Nearby

Flash Flood Warnings in Illinois, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.